# SDR FDKA200709508

- Difficulty date: September 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 12,976 hours, 12,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6192 BOS (1621 PHX LCL) - MAIN PAX DOOR HARD TO OPEN.  MX INSPECTED, CLEANED AND LUBED OPS CHECKED GOOD.
